# SDR 20010314CW004

- Difficulty date: January 26, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Flange
- Part number: 365A33619721
- Condition: Worn
- Location: Tail Rotor G/B
- Component: Tail Rotor G/B
- Component part number: 365A33600501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T INSPECTION, FOUND BOLTS ATTACHING SLIDING FLANGE TO FLEXIBLE COUPLING HAVE LOW TORQUE.  COTTER KEYS WERE INSTALLED.  SLIDING FLANGE AND FLEXIBLE COUPLING HAVE GROOVES WORN ON ATTACHING SURFACE.  REPLACED SLIDING FLANGE, FLEXIBLE COUPLING, AND ATTACH HARDWARE WITH NEW.
